Hail, Clark
- When
- July 25, 6:15 PM PST
- Where
- Clark County, 5 mi W of Logandale
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 36.600, -114.583
Dime size hail and estimated 60-70 mph winds 5 miles north of Valley of Fire State Park.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Jul 25, 2:35 PM PST, 3 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 335 PM PDT MON JUL 25 2005 .SYNOPSIS...DRIER AIR OVER CENTRAL NEVADA WILL SPREAD SOUTHEAST ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT THROUGH THURSDAY. ISOLATED THUNDERSTORMS WILL BE CONFINED TO SOUTHERN MOHAVE COUNTY TUESDAY. TEMPERATURES WILL BE A FEW DEGREES ABOVE NORMAL WEDNESDAY AND THURSDAY UNDER AN AREA OF HIGH PRESSURE. && .SHORT TERM...SHORTWAVE TROUGH SET TO PASS OVER SOUTHERN IDAHO THIS EVENING AND WILL BE OVER SOUTHWEST WYOMING 12Z TUESDAY. ALREADY SEEING DEWPOINTS LOWER FROM BISHOP-TONOPAH-ELY QUICKER THAN BOTH NAM/GFS GUIDANCE. MODELS HAVE BEEN CONSISTENT WITH DRYING THE AREA FROM THE NORTHWEST TUESDAY AND WEDNESDAY AS MID-LEVEL HIGH CENTER OFF THE CALIFORNIA COAST SHIFTS EAST OVERHEAD ON WEDNESDAY. BEST DEVELOPMENT SO FAR TODAY IS ALONG THE BOUNDARY DIFFERENTIATING DRY/MOIST AIR OVER NORTHERN LINCOLN COUNTY. SHOULD SEE THIS BOUNDARY SAG A LITTLE FURTHER SOUTH ACROSS EAST CENTRAL NEVADA/SOUTHWEST UTAH LATE THIS AFTERNOON/EVENING. FURTHER SOUTH WHERE LOW LEVEL MOISTURE MORE PLENTIFUL STORMS HAVING A DIFFICULT TIME GOING EXCEPT OVER THE HIGHER TERRAIN. ON TUESDAY...COULD JUST BE ENOUGH LOW LEVEL MOISTURE LINGERING OVER SOUTHERN MOHAVE COUNTY FOR AN ISOLATED STORM OVER THE HUALAPAI MTNS. REMAINDER OF AREA WILL BE DRY TUESDAY AND WEDNESDAY. AS THE HIGH CENTER SHIFTS EAST OVER NEVADA TEMPERATURES WILL WARM 2-3 DEGREES THROUGH WEDNESDAY THEN LEVEL OUT THURSDAY. && .LONG TERM...UPPER LEVEL HIGH PRESSURE SHIFTS EAST THURSDAY AND BECOMES CENTERED OVER THE FOUR CORNERS REGION BY FRIDAY AND THROUGH THE WEEKEND ACCORDING TO THE GFS. THIS WOULD PRODUCE A MORE FAVORABLE MOISTURE FLOW INTO THE REGION FOR THE COMING WEEKEND. THE UKMET AND ECMWF TAKE THE HIGH CENTER FURTHER EAST OVER SOUTHERN KANSAS/NORTHERN OKLAHOMA. THIS WOULD BE LESS FAVORABLE FOR MOISTURE IMPORT. PLENTY OF MOISTURE TO TAP FROM FRIDAY ON AS REMNANT MOISTURE FROM TROPICAL DEPRESSION GERT LINGERS OVER CENTRAL/NORTHERN MEXICO AND BAJA. THURSDAY EXPECTED TO BE A DOWN DAY THUNDERSTORM WISE AND POSSIBLY THE WARMEST DAY OF THE WEEK. THE AREA WILL BEGIN TO MOISTEN FRIDAY AS A SOUTHEAST FLOW BECOMES DOMINANT. THIS WEEKEND COULD GET INTERESTING WITH THE POTENTIAL FOR ANOTHER MOISTURE SURGE. THIS WOULD ALSO BACK THE TEMPERATURES OFF WITH THE INCREASED CLOUD COVER AND MOISTURE. && .AVIATION...TAF ADEQUATELY COVERS ALL EXPECTED WEATHER AT KLAS THROUGH THE PERIOD. THUNDERSTORM ACTIVITY HAS BEEN EXTREMELY ISOLATED TO THIS POINT HOWEVER ACTIVITY IS PICKING UP IN THE MORMAN MESA CORRIDOR. SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE NEXT SEVERAL HOURS IN THE PEACH SPRINGS AND MORMAN MESA CORRIDORS WITH ONLY ISOLATED STORMS EXPECTED ALONG THE BEATTY AND DAGGETT CORRIDORS. && .VEF WATCHES/WARNINGS/ADVISORIES... .NV...NONE. .AZ...NONE. .CA...NONE. && PIERCE/SALMEN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 658 AM PDT MON JUL 25 2005 AZZ001>003-036-CAZ026>029-NVZ014>022-261400- DEATH VALLEY NATIONAL PARK CA-ESMERALDA AND CENTRAL NYE COUNTY NV- LAKE HAVASU AND FORT MOHAVE AZ-LAKE MEAD NATIONAL RECREATION AREA AZ- LAKE MEAD NATIONAL RECREATION AREA NV-LAS VEGAS VALLEY NV- LINCOLN COUNTY NV-NORTHEAST CLARK COUNTY NV-NORTHWEST DESERTS AZ- NORTHWEST PLATEAU AZ- OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES CA- SAN BERNARDINO COUNTY DESERTS CA-SAN BERNARDINO COUNTY- UPPER COLORADO RIVER VALLEY CA-SHEEP RANGE NV- SOUTHERN CLARK COUNTY NV-SPRING MOUNTAINS-RED ROCK CANYON NV- WESTERN CLARK AND SOUTHERN NYE COUNTY NV- 658 AM PDT MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA...SOUTHERN NEVADA AND NORTHWEST ARIZONA. .TODAY...MONDAY. A VERY MOIST AND UNSTABLE AIR MASS WILL CONTINUE OVER THE EASTERN PORTION OF THE AREA AND COMBINE WITH DAY TIME HEATING WILL ALLOW FOR SCATTERED...MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY BUT BRIEF SHOWERS MAY OCCUR WHICH MAY PRODUCE RUNNING WATER IN NORMALLY DRY WASHES AND ARROYOS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. DRIER AIR WILL MOVE OVER THE AREA TUESDAY THROUGH WEDNESDAY BEFORE INCREASING MOISTURE IS SEEN DURING THE LATER PART OF THE WEEK AND INTO THE WEEKEND. THIS WILL ALLOW FOR A DECREASE IN THUNDERSTORM ACTIVITY MID WEEK...BUT AN INCREASING CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS FRIDAY AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The Las Vegas radar (KESX), 104 km away, was scanning. The volume nearest the first event began at 02:12 UTC.
1 hail. Local standard time, as filed.
Dime size hail and estimated 60-70 mph winds 5 miles north of Valley of Fire State Park.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nevada in 2005Every state in 2005This day in weather historyWarnings in Nevada, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5458414.